References of "Nourdin, Ivan 50002770"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailMultivariate stable approximation in Wasserstein distance by Stein's method
Chen, Peng; Nourdin, Ivan UL; Xu, Lihu et al

in Journal of Theoretical Probability (in press)

Detailed reference viewed: 58 (0 UL)
Full Text
Peer Reviewed
See detailConcentration of the Intrinsic Volumes of a Convex Body
Lotz, Martin; McCoy, Michael B.; Nourdin, Ivan UL et al

in Geometric Aspects of Functional Analysis (in press)

Detailed reference viewed: 149 (14 UL)
Full Text
Peer Reviewed
See detailNon-integrable stable approximation by Stein's method
Chen, Peng; Nourdin, Ivan UL; Xu, Lihu et al

in Journal of Theoretical Probability (in press)

Detailed reference viewed: 45 (0 UL)
Full Text
Peer Reviewed
See detailMultivariate normal approximation on the Wiener space: new bounds in the convex distance
Nourdin, Ivan UL; Peccati, Giovanni UL; Yang, Xiaochuan

in Journal of Theoretical Probability (2022)

Detailed reference viewed: 81 (9 UL)
Full Text
Peer Reviewed
See detailAsymptotic error distribution for the Riemann approximation of integrals driven by fractional Brownian motion
Garino, Valentin; Nourdin, Ivan UL; Vallois, Pierre

in Electronic Journal of Probability (2022)

Detailed reference viewed: 86 (3 UL)
Full Text
Peer Reviewed
See detailAsymptotic behaviour of large Gaussian correlated Wishart matrices
Nourdin, Ivan UL; Zheng, Guangqu

in Journal of Theoretical Probability (2022)

Detailed reference viewed: 51 (0 UL)
Full Text
Peer Reviewed
See detailGaussian fluctuation for Gaussian Wishart matrices of overall correlation
Nourdin, Ivan UL; Pu, Fei

E-print/Working paper (2021)

Detailed reference viewed: 84 (2 UL)
Full Text
Peer Reviewed
See detailLocal times and sample path properties of the Rosenblatt process
Kerchev, George UL; Nourdin, Ivan UL; Saksman, Eero et al

in Stochastic Processes and Their Applications (2021), 131

Detailed reference viewed: 80 (6 UL)
Full Text
Peer Reviewed
See detailLimit theorems for integral functionals of Hermite-driven processes
Garino, Valentin; Nourdin, Ivan UL; Nualart, David et al

in Bernoulli (2021), 27(3), 1764-1788

Detailed reference viewed: 135 (21 UL)
Peer Reviewed
See detailLimit theorems for additive functionals of the fractional Brownian motion
Jaramillo, Arturo; Nourdin, Ivan UL; Nualart, David et al

E-print/Working paper (2021)

Detailed reference viewed: 39 (1 UL)
Full Text
Peer Reviewed
See detailThe Breuer-Major Theorem in total variation: improved rates under minimal regularity
Nourdin, Ivan UL; Nualart, David; Peccati, Giovanni UL

in Stochastic Processes and Their Applications (2021), 131

Detailed reference viewed: 120 (8 UL)
Full Text
Peer Reviewed
See detailApproximation of Fractional Local Times: Zero Energy and Derivatives
Jaramillo Gil, Arturo UL; Nourdin, Ivan UL; Peccati, Giovanni UL

in Annals of Applied Probability (2021), In press

Detailed reference viewed: 76 (4 UL)
Full Text
Peer Reviewed
See detailThe functional Breuer-Major theorem
Nourdin, Ivan UL; Nualart, David

in Probability Theory and Related Fields (2020), 176

Detailed reference viewed: 163 (10 UL)
Full Text
Peer Reviewed
See detailRestricted hypercontractivity on the Poisson space
Nourdin, Ivan UL; Peccati, Giovanni UL; Yang, Xiaochuan UL

in Proceedings of the American Mathematical Society (2020), 148

Detailed reference viewed: 100 (7 UL)
Full Text
Peer Reviewed
See detailContinuous Breuer-Major theorem: tightness and non-stationarity
Campese, Simon UL; Nourdin, Ivan UL; Nualart, David

in Annals of Probability (2020), 48(1), 147-177

Detailed reference viewed: 212 (9 UL)
Full Text
Peer Reviewed
See detailStein's method for asymmetric alpha-stable distributions, with application to the stable CLT
Chen, Peng; Nourdin, Ivan UL; Xu, Lihu

in Journal of Theoretical Probability (2020)

Detailed reference viewed: 107 (2 UL)
Peer Reviewed
See detailSmall Scale CLTs for the Nodal Length of Monochromatic Waves
Dierickx, Gauthier; Nourdin, Ivan UL; Peccati, Giovanni UL et al

E-print/Working paper (2020)

Detailed reference viewed: 70 (7 UL)
Full Text
Peer Reviewed
See detailFreeness characterisations on free chaos spaces
Bourguin, Solesne UL; Nourdin, Ivan UL

in Pacific Journal of Mathematics (2020), 305(2), 447-472

Detailed reference viewed: 122 (3 UL)
Full Text
See detailEstimating the number of infected persons
Baraud, Yannick UL; Nourdin, Ivan UL; Peccati, Giovanni UL

E-print/Working paper (2020)

The aim of this paper is to provide a confidence interval on the number of infected persons by COVID-19 within the population from the number of deaths reported in the hospitals and the mortality rate ... [more ▼]

The aim of this paper is to provide a confidence interval on the number of infected persons by COVID-19 within the population from the number of deaths reported in the hospitals and the mortality rate (that is assumed to be known). [less ▲]

Detailed reference viewed: 258 (31 UL)